# SDR AALA20140526008

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 48,321 hours, 11,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 10DEF BROKEN WIRE AT OTBD SEAT FRAME.  REPAIRED WIRE & INSTALLED NEW PIN.  OPERATIONS CHECKED NORMAL.
